# SDR FDEA201102140564

- Difficulty date: February 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT LOWER RIM AREA AT FWD FACE OF FR80/82 ABOUT STRINGER 35R TO STRINGER 38R, STRAP PN A53984667208 CORROSION EXCEEDED LIMITS AFT PRESSURE BULKHEAD AT LOWER RIM AREA AT FWD FACE OF FR80/82 ABOUT STRINGER 35R TO STRINGER 38R, STRAP PN A53984667208 CORROSION ARE REPAIRED IAW EA 6-5310-1416415, FUSELAGE - MAINFRAME - AD 2005-26-16 - EO 6-5310-7-3320 PT 1 - AFT PRESSURE BULKHEAD STRAP CORROSION REPAIR (SB A300-53-6163).   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
